MAUDE Adverse Event Report: Teoxane SA RHA 3 Mepi; Hyaluronic Acid Dermal Filler Gel

Teoxane SA RHA 3 Mepi; Hyaluronic Acid Dermal Filler Gel
Lot Number 25242GL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577); Implant site sclerosis (4903)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Delayed inflammation event "[dermal filler reaction]" ("[skin induration]", "[skin oedema]").Case narrative: on 23-jun-2026, primevigilance notified teoxane geneva of an adverse event from the united states.According to the information received from the injector, a patient was injected on (b)(6) 2026 with rha 3 in the lips with a needle.The patient had a history of cold sores.In (b)(6) 2026 (unspecified date, reported as "recently"), the patient experienced a cold sore outbreak and was started on valtrex.The symptoms almost completely resolved.On (b)(6) 2026, the patient started to complain about swelling in her lips.The injector confirmed that the areas of filler were firm/hardened (photos provided) and believed that the cold sore outbreak triggered a delayed inflammation event.On (b)(6) 2026, the swelling worsened (photos provided).The patient was on medrol and received hyaluronidase (3 vials).Due to the severity of the event of swelling, the case was assessed as reportable.The outcome of the event was unknown.At the time of this report, no additional information was obtained regarding the outcome of the event.The evolution of the symptoms is being monitored.
 
Additional Manufacturer Narrative
Delayed inflammatory reactions that may manifest as swelling and induration weeks to years after injection are well-known and documented reactions in the context of hyaluronic acid dermal filler injections.They may be related to a delayed immune response or to a bacterial infection.They can be triggered by patient predisposition, trauma, vaccines, or infections.In this particular case, the injector confirmed that the cold sores were a potential trigger for the reaction.With medical treatment, symptoms can be quickly fully resolved, without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of teoxane products.This is default text configured for block h10.

Brand Name
RHA 3 Mepi
Common Device Name
Hyaluronic Acid Dermal Filler Gel
Manufacturer (Section D)
Teoxane SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
Teoxane SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key25812730
Report Number3005975625-2026-00044
Device Sequence Number6038566
Product Code LMH
UDI-Device Identifier07640173236177
UDI-Public(01)07640173236177(10)25242GL0(17)270614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number25242GL0
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale